Заметка, относящаяся к интегрированию уравнений маханики

В.Н. Кузнецов

Matematiceskij sbornik

  • Volume: 32, page 622-624
  • ISSN: 0368-8666

How to cite

top

Кузнецов, В.Н.. "Заметка, относящаяся к интегрированию уравнений маханики." Matematiceskij sbornik 32 622-624. <http://eudml.org/doc/64502>.

@article{Кузнецов,
author = {Кузнецов, В.Н.},
journal = {Matematiceskij sbornik},
language = {rus},
pages = {622-624},
publisher = {Tipogr. Lissnera i Sobko},
title = {Заметка, относящаяся к интегрированию уравнений маханики},
url = {http://eudml.org/doc/64502},
volume = {32},
}

TY - JOUR
AU - Кузнецов, В.Н.
TI - Заметка, относящаяся к интегрированию уравнений маханики
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 32
SP - 622
EP - 624
LA - rus
UR - http://eudml.org/doc/64502
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.